# SDR RAIA970112

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- System (JASC): 2822 · Fuel Boost Pump
- Part: Jet Pump
- Part number: 616531
- Condition: Dirty
- Location: Lt Wing
- Part time: 1,949 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7324 - LEFT FUEL LOW PRESSURE CAPTION ILLUMINATED.  MAINTENANCE CLEANED THE LEFT JET PUMP.  (M)
